# SDR AALA201803279002

- Difficulty date: March 10, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAMES 12 TO 24,  LBL +Y254 IN FORWARD GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53112816.
